# SDR AALA20181031004

- Difficulty date: October 31, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737823
- Aircraft serial: 31160
- Aircraft time: 19,396 hours, 7,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410141
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACKED CABIN FLOOR INTERCOSTAL UPPER FLANGE BETWEEN BS 328 AND BS 344, BETWEEN LBL 44 AND LBL 45. REPLACED INTERCOSTAL.
